# SDR UALA2010122104678

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 57,332 hours, 20,702 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: D57910149
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AC BAY INBD MOST VAPOR BARRIER SUPPORT ANGLE HAS CRACKS, RBL10. (VAPOR BARRIER CONTACTS SLAT DRIVE ROD WHEN BARRIER INFLATED). FAB NEW BRACKET AND INSTALLED. FABRICATED NEW AFT BRACKET D57910149 AND INSTALLED.
